Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 46, No. 1, pp. 125-130 (2005)
About the group law for the Jacobi variety of a hyperelliptic curve
Frank LeitenbergerFachbereich Mathematik, Universität Rostock, Rostock, D-18051, Germany, e-mail: firstname.lastname@example.org
Abstract: We generalize the group law of curves of degree three by chords and tangents to the Jacobi variety of a hyperelliptic curve. In the case of genus 2 we accomplish the construction by a cubic parabola. We derive explicit rational formulas for the addition on a dense set in the Jacobian.
Full text of the article:
Electronic version published on: 11 Mar 2005. This page was last modified: 4 May 2006.